Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable degenerations of surfaces isogenous to a product of curves
HTML articles powered by AMS MathViewer

by Michael van Opstall PDF
Proc. Amer. Math. Soc. 134 (2006), 2801-2806 Request permission

Abstract:

We show that an example of Catanese yields nonrigid surfaces that are diffeomorphic, yet lie on different connected components of the moduli space of stable surfaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10
  • Retrieve articles in all journals with MSC (2000): 14J10
Additional Information
  • Michael van Opstall
  • Affiliation: Departmant of Mathematics, University of Utah, 155 South 1400 East, Room 233, Salt Lake City, Utah 84112-0090
  • Email: opstall@math.utah.edu
  • Received by editor(s): December 16, 2004
  • Received by editor(s) in revised form: April 18, 2005
  • Published electronically: April 11, 2006
  • Communicated by: Michael Stillman
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2801-2806
  • MSC (2000): Primary 14J10
  • DOI: https://doi.org/10.1090/S0002-9939-06-08517-0
  • MathSciNet review: 2231601